# SDR ASAA2015013010618

- Difficulty date: January 30, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,277 hours, 9,568 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112N
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 129 , 26" AFT FROM FRONT SPAR.  ACFT GROUNDED.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
